# SDR SWAA2023083193370

- Difficulty date: August 25, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 193AL IS SHOWING A CRACK AT I/B SURFACE AREA<[01] REPAIRED ACCESS PANEL 193AL I/B SURFACE; PER REF B737 SRM 51-70-04-2R-1; MATERIAL USED PO.1791128 AND PO.1473815;[02] FINAL INSPECTION; VERIFIED STEP #1. CRACKED REPAIRED.
